# SDR SWAA2023061559347

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 64,048 hours, 39,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS @ AISLE 9C/12C/17C/16D/19D; AFT GALLEY OVERHEAD & AFT ENTRY INOP<[01] R/R LH AISLE MID BATTERY PACK & AFT GALLEY RH BATTERY PACK IAW AMM 33-51-06 OPS CHECK GOOD
